MAUDE Adverse Event Report: ABBOTT TENDRIL STS; NO MATCH

ABBOTT TENDRIL STS; NO MATCH
Model Number 2088TC/65
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an initial implant procedure, the helix of the right ventricular (rv) lead was damaged after multiple attempts to position the lead.The rv lead was explanted and replaced to resolve event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of helix damage was confirmed.As received, a complete lead was returned in one piece.Visual examination of the lead found the helix housing assembly was separated from the lead body and the helix was stretched/bent consistent with procedural damage.The cause of the reported event was isolated to procedural damage.

Brand Name
TENDRIL STS
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25153739
Report Number2017865-2026-08511
Device Sequence Number16140347
Product Code NVN
UDI-Device Identifier05414734505055
UDI-Public(01)05414734505055(10)P000216873(17)271031
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2088TC/65
Device Lot NumberP000216873
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown